I skipped my Adderall over the Christmas weekend, since I was running low and didn’t have a refill yet, and wanted to save it for work days. (Insurance doesn’t really get it that I’m taking two pills a day, not one — but Adderall doesn’t come in anything bigger than a 30mg pill, so I’m stuck. The doctor says he got a waiver from insurance approving the two-a-day, but the department that approves prescriptions doesn’t seem to know about it yet.) I’ve also been skipping the lithium until I’m convinced I’ve gotten myself rehydrated, which hasn’t happened yet.
So, three days without Adderall. Then I took my usual 60 mg this morning.
Whoo. Now I’m thinking I should’ve phased it back in. My hands (my whole arms) are shaking, kinda like the way-way-too-much-coffee jitters. I can feel my heart pounding (I just checked, and my resting pulse is about 120 at the moment). You know the head-rush you sometimes get when you stand up too fast? I’ve gotten that once this morning while I was sitting still. And I feel like I have to dash frantically around because there’s so much to do. (It’s definitely going to be a hyperfocus day.)
I don’t think this is expected behavior. Definitely gotta talk to the doc about it. Either this is normal if I’ve been off it for a while, or I’m on too high a dose. (Insurance would certainly be happier if I dropped back to a lower dose.)
I dunno. Adderall is classed as an amphetamine (that’s probably part of why insurance is cautious about it). Is this how people feel when they take speed? Somehow, I don’t see the appeal.